# SDR 2007UALA00158

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,693 hours, 6,413 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INSIDE COCKPIT DOES NOT COME ON.   REPLACED BATTERY PACK AND OPS CHECKS NORMALLY.
